# SDR VTZA95228

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/DAY - FLT 6290 - DURING TAKEOFF AT 1800 HRS ON 7-20-95, ABORTED THE TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SOUNDING ON THE TAKEOFF ROLL AT 70 KNOTS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE PARKING BRAKE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
